×

zbMATH — the first resource for mathematics

Ein Satz über Linearformen in Polynombereichen. (German) Zbl 0092.01703

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M.Eichler, Differentiale und Riemann-Roehscher Satz in algebraischen Funktionenkorpern einer Variablen. Abh. Math. Sem. Univ. Hamburg, erscheint demnächst. · Zbl 0094.02501
[2] A. Weil, Généralization des fonctions abéliennes. J. Math. pur. appl., IX. Sér.17, 47-87 (1938). S. a. ders. Abh. Math. Sem. Univ. Hamburg11, 110-115 (1938).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.